# SDR WP012000B1305

- Difficulty date: May 26, 2000
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Stud
- Part number: 65447581
- Part serial: 209211
- Condition: Cracked
- Location: Le Stat Act Stud
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACKS IN HOLE DETECTED DURING MAGNETIC INSPECTION.
